Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Scars?

Scars?
csteinka
Album created by
csteinka
  • 2
  • 0
  • 2
Is this scarring? I am on accutane and have been for one month. I have a lot of make up on because I figured they would be easier to point out. Underneath the make up is a bunch of red dots. The skin surface looks uneven let me know what you think.

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×